# SDR DALA2025041703016

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 447
- Condition: Out Of Tolerance
- Location: R1 Door
- Part time: 74,055 hours, 28,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 LENGTH OF THE COMPENSATOR INDICATOR OF R1 DOOR SNUBBER IS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00178: ROTATORY SNUBBER R1 DOOR WAS REMOVED AND SERVICIABLE ROTATORY SNUBBER WAS INSTALLED PER B757-200 AMM 52-11- 10. (0917134)
